# SDR JR2R2021062678879

- Difficulty date: June 26, 2021
- Submitted: June 26, 2021
- Operation: General aviation
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 14,038 hours, 8,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Frm 17
- Part time: 14,038 hours, 8,162 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM AT FR 17 LBL 10 CORRODED OUT OF LIMITS. REPAIRED IAW ETD 2021-170-019785.
